Alert archive / Wyoming / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 6, 2008, 1:19 PM MDT for Johnson County, Natrona County, Washakie County, Wyoming. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2008, 1:19 PM MDT (19:19 UTC)
- Expired
- Jul 6, 2008, 2:45 PM MDT
- In force
- 86 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, WY, Natrona County, WY, Washakie County, WY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KRIW 061920 FFWRIW WYC019-025-043-062045- /O.NEW.KRIW.FF.W.0004.080706T1919Z-080706T2045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 119 PM MDT SUN JUL 6 2008 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL NATRONA COUNTY IN CENTRAL WYOMING... SOUTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL WYOMING... SOUTHEASTERN WASHAKIE COUNTY IN NORTH CENTRAL WYOMING... * UNTIL 245 PM MDT * AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 11 MILES NORTHWEST OF RED WALL...OR ABOUT 57 MILES SOUTHEAST OF WORLAND...MOVING WEST AT 10 MPH. * THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE WARNED AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS LOW LYING AREAS ALONG THE BANKS OF STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4340 10721 4371 10722 4376 10655 4333 10655 $$ CHURCH
2 follow-up statements
000
WGUS75 KRIW 061948
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
147 PM MDT SUN JUL 6 2008
WYC019-025-062045-
/O.CON.KRIW.FF.W.0004.000000T0000Z-080706T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-JOHNSON WY-
147 PM MDT SUN JUL 6 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR
SOUTHWESTERN JOHNSON AND NORTH CENTRAL NATRONA COUNTIES...
AT 141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED OVER EXTREME NORTH CENTRAL NATRONA COUNTY...OR ABOUT 9 MILES
NORTHWEST OF RED WALL...MOVING SOUTHWEST AT 5 MPH.
THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE WARNED
AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHWESTERN WYOMING.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4337 10692 4337 10696 4342 10705 4342 10707
4344 10713 4346 10712 4353 10707 4360 10704
4352 10684
$$
CHURCH000
WGUS75 KRIW 062042
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
241 PM MDT SUN JUL 6 2008
WYC019-025-062051-
/O.EXP.KRIW.FF.W.0004.000000T0000Z-080706T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATRONA WY-JOHNSON WY-
241 PM MDT SUN JUL 6 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTHWESTERN
JOHNSON AND NORTH CENTRAL NATRONA COUNTIES...
ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE
PREVIOUSLY WARNED AREA BUT THE FLOODING POTENTIAL HAS SHIFTED
EASTWARD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHWESTERN WYOMING.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4337 10692 4337 10696 4342 10705 4342 10707
4344 10713 4346 10712 4353 10707 4360 10704
4352 10684
$$
CHURCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:00 AM MDT, 10 hours 19 minutes earlier.
Area forecast discussion, Jul 6, 3:00 AM MDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 300 AM MDT SUN JUL 6 2008 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT A FEW SHOWERS MOVED THROUGH THE EASTERN THIRD OF THE CWA DURING THE LATE EVENING HOURS OF SATURDAY...WITH THE MAJORITY OF HEAVIER SHOWER ACTIVITY STAYING TO THE EAST AND NORTH. PACIFIC TROUGH CURRENTLY MOVING OFF THE PACIFIC COAST...WITH CONTINUED EASTERLY MOVEMENT TOWARDS WYOMING EXPECTED THIS MORNING AND AFTERNOON. BOTH GFS AND NAM MODELS HAVE COME INTO BETTER AGREEMENT THIS MORNING WITH THE PROGRESSION OF THE SYSTEM THIS AFTERNOON. PACIFIC TROUGH WILL MOVE INTO WESTERN WYOMING BY THE LATE AFTERNOON HOURS...PUSHING A COLD FRONT THROUGH THE CWA THIS AFTERNOON... WHICH WILL BRING ADDITIONAL MOISTURE ACROSS THE CWA. MEANWHILE...A JET STREAK WILL ALSO MOVE THROUGH THE NORTHEASTERN THIRD OF THE CWA AREA THIS AFTERNOON...MOVING TO THE NORTHEAST OF THE CWA BY THIS EVENING. MODERATE QG FORCING ALSO NOTED TO MOVE THROUGH THE CWA THIS MORNING AND AFTERNOON. THE JET STREAK AND FORCING WILL HELP TO BRING SIGNIFICANT INSTABILITY ACROSS THE EASTERN PORTION OF THE CWA. SHOWERS AND THUNDERSTORMS ARE ANTICIPATED THROUGH THE MORNING AND AFTERNOON HOURS. PWAT VALUES OF 1 TO 1.5 INCHES OF LIQUID ARE PRESENT IN THE 00Z NAM RUN ALLOWING FOR THE THOUGHT THAT STORMS WILL CONTAIN HEAVY RAINS. LI/S ACROSS NATRONA AND JOHNSON COUNTY...AS WELL AS INTO THE BIG HORN BASIN REMAIN IN THE -3 TO -6 RANGE...WITH CAPE/S OF 1200 TO 2000 J/KG PRESENT IN THE AFTERNOON HOURS. MAIN CHANGE IN THE MODELS WAS MOVING THESE STRONGER INSTABILITIES FURTHER WEST TO INCLUDE THE MAJORITY OF THE BIG HORN BASIN EXCLUDING CODY. STORMS IN NATRONA...AND JOHNSON COUNTIES...AS WELL AS THE BIG HORN BASIN HAVE THE POTENTIAL TO BECOME SEVERE THIS AFTERNOON...ESPECIALLY AFTER 21Z...WHEN DAMAGING WINDS AND LARGE HAIL MAY ACCOMPANY STORM ACTIVITY. OTHER STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS MAY IMPACT THE MAJORITY OF THE REMAINING PORTIONS OF THE CWA THROUGH THE LATE MORNING AND AFTERNOON HOURS. WITH ALL STORMS...THE POTENTIAL FOR FREQUENT LIGHTNING EXISTS. THESE STORMS SHOULD TAPER OFF AND EXIT THE AREA OVERNIGHT TONIGHT...AS A RIDGING PATTERN RETURNS TOT HE CWA. NORTHWESTERLY WINDS ANTICIPATED TO MOVE OVER THE CWA BY MONDAY MORNING...HELPING TO USHER IN A MORE STABLE ENVIRONMENT. TEMPERATURES WILL WARM AGAIN MONDAY AND TUESDAY UNDER THIS PATTERN...WITH VALUES RETURNING TO THE LOW 90S ACROSS THE EASTERN BASINS. DAYTIME HEATING WILL BRING SOME INSTABILITY ON MONDAY AND TUESDAY...ALLOWING FOR ISOLATED SHOWERS AND THUNDERSTORMS BOTH DAYS. .LONG TERM...WEDNESDAY THROUGH SUNDAY FLAT RIDGE OVER THE AREA WEDNESDAY WITH LIMITED MOISTURE AND INSTABILITY. WILL LEAVE OUR ISOLATED POPS IN FOR THE FAVORED NW FLOW AREAS. ON THURSDAY...RIDGE AXIS SHIFTS SLIGHTLY EAST OF THE AREA WITH DRIVER W TO WSW FLOW DEVELOPING. WILL LIMIT ANY CONVECTION TO THE FAR NRN MTNS. MODELS BEGIN TO DIVERGE SIGNIFICANTLY FRIDAY INTO THE WEEKEND. THE NEW ECMWF CONTINUES THE IDEA OF A TROUGH DIGGING INTO THE PACNW WITH SUBTROPICAL MOISTURE MOVING NWD AHEAD OF IT INTO WYOMING SATURDAY. THE GFS SHOWS THE INITIAL TROUGH MOVING ACROSS MONTANA ON FRIDAY BUT JUST A RATHER DRY WLY FLOW OVER THE WEEKEND. THIS IS THE FIRST NIGHT IN THE PAST 5 THAT THE GFS HAS SWITCHED SO DRAMATICALLY FROM SOME SORT OF TROUGH TO THE WEST THAT WOULD ALLOW SUBTROPICAL MOISTURE TO MOVE NWD. WILL KEEP IN OUR POPS OVER THE WEEKEND UNTIL WE GET A BETTER FEEL FOR WHICH WAY WILL WORK OUT. THE ECMWF WOULD INDICATE A VERY ACTIVE WEEKEND OF THUNDERSTORMS WHILE THE GFS WOULD GENERALLY SAY DRY. LOOKING AT THE TWO MODELS ON THE HEMISPHERIC SCALE ITS HARD TO TELL WHY THE ECMWF DEVELOPS THE SECONDARY SWRN CANADA WAVE AND THE GFS DOES NOT. THEY ARE IN PRETTY GOOD AGREEMENT THROUGH 96 HOURS BUT THE ECWMF LEAVES BEHIND MORE ENERGY WHEN ITS MAIN OR FIRST UPPER LOW MOVES ACROSS SRN CANADA ON FRIDAY. THE POTENTIAL FORECAST DIFFERENCE IS HUGE AND WE WILL LOOK VERY CLOSELY AT THIS WITH THE NEXT FORECAST. && .AVIATION... A FRONT WILL WAFFLE OVER CENTRAL WYOMING TODAY AS A PACIFIC TROUGH APPROACHES WYOMING. THIS TROUGH WILL BRING INCREASED THUNDERSTORM COVERAGE TO JOHNSON AND NATRONA COUNTIES LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE QUITE STRONG/SEVERE...WITH LARGE HAIL...STRONG OUTFLOW WINDS AS WELL AS VERY HEAVY RAIN AND FREQUENT LIGHTNING. MVFR VSBYS AND SOME CIGS POSSIBLE WITHIN THE THUNDERSTORMS IN THESE AREAS. THE REMAINDER OF AREAS EAST OF THE DIVIDE AND THE NORTHWEST SHOULD SEE ISOLATED TO SCATTERED ACTIVITY WITH A SLIGHT CHANCE OF THEM BECOMING SEVERE. THE SOUTHWEST WILL SEE LIMITED ACTIVITY. && .FIRE WEATHER... A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TODAY...AIDING IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A HIGHLY UNSTABLE ENVIRONMENT IS ANTICIPATED TO DEVELOP ACROSS NATRONA AND JOHNSON COUNTIES...ALONG WITH THE BIG HORN BASIN THIS AFTERNOON. THIS ENVIRONMENT WILL ALLOW SOME THUNDERSTORMS TO POTENTIALLY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO WEAKEN OVERNIGHT. RAISING TEMPERATURES AND GENERALLY LIGHT WINDS EXPECTED MONDAY AND TUESDAY AFTERNOON ACROSS THE AREA...WITH A FEW ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE ON MONDAY AND TUESDAY AFTERNOONS. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BRANHAM LONG TERM...SKRBAC AVIATION...TWB FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jul 6, 5:00 AM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SUN JUL 6 2008 WYZ001>020-022>030-071100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SUN JUL 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS MUCH OF CENTRAL AND WESTERN WYOMING THIS AFTERNOON. STORMS MAY INCLUDE SMALL HAIL AND GUSTY WINDS FOR MUCH OF THE AREA. GREATER INSTABILITY IS EXPECTED TO DEVELOP OVER THE EASTERN HALF OF THE BIG HORN BASIN...JOHNSON COUNTY...AND NORTHEASTERN NATRONA COUNTY DURING THE LATER AFTERNOON AND EARLY EVENING HOURS. THIS WILL ALLOW SOME SEVERE THUNDERSTORMS TO DEVELOP OVER THESE AREAS. LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THESE STORMS THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS MAY BE ON THE INCREASE ACROSS THE AREA NEXT WEEKEND BUT SIGNIFICANT UNCERTAINTY STILL EXISTS ON THE EVENTUAL EVOLUTION OF THIS WEATHER PATTERN. STAY TUNED EACH DAY AS WE FINE TUNE THIS POTENTIAL THUNDERSTORM THREAT NEXT WEEKEND. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG WIND GUSTS...HAIL SIZES AND RAINFALL AMOUNTS FROM THUNDERSTORMS THIS AFTERNOON AND EVENING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 6, 12:04 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1204 PM MDT SUN JUL 6 2008 WYZ009-011-061900- BIGHORN MOUNTAINS SOUTHEAST-SOUTHEAST JOHNSON COUNTY- 1204 PM MDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NATRONA COUNTIES... AT 1159 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF HOLE IN THE WALL...OR 20 MILES SOUTHEAST OF KAYCEE...MOVING NORTHEAST AT 6 MPH. PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN NATRONA AND SOUTHWESTERN JOHNSON COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4381 10698 4369 10665 4344 10690 4352 10712 TIME...MOT...LOC 1804Z 208DEG 5KT 4356 10695 CHURCH
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:33 PM MDT | Special Weather Statement | RIW | Johnson | 42 min |
| Jul 6, 12:04 PM MDT | Special Weather Statement | RIW | Johnson | 56 min |
| Jul 6, 1:23 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs | 67 min |
| Jul 6, 1:27 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Park, Washakie | 36 min |
| Jul 6, 1:38 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 23 min |
| Jul 6, 1:51 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 39 min |
| Jul 6, 2:01 PM MDT | Special Weather Statement | RIW | Sublette | 59 min |
| Jul 6, 2:08 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 52 min |
| Jul 6, 2:09 PM MDT | Special Weather Statement | RIW | 66 min | |
| Jul 6, 2:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 45 min |
| Jul 6, 2:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 46 min |
| Jul 6, 2:47 PM MDT | Flash Flood Warning | RIW | Johnson, Natrona | 118 min |
| Jul 6, 2:59 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Washakie | 46 min |
| Jul 6, 2:59 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jul 6, 3:06 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs | 39 min |
| Jul 6, 3:19 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 26 min |
| Jul 6, 3:41 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 27 min |
| Jul 6, 3:47 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 43 min |
| Jul 6, 3:49 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 56 min |
| Jul 6, 3:56 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 64 min |
| Jul 6, 4:11 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 49 min |
| Jul 6, 4:21 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 54 min |
| Jul 6, 4:47 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 43 min |
| Jul 6, 4:59 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 46 min |
| Jul 6, 5:04 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 41 min |
| Jul 6, 5:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 47 min |
Nearby
Flash Flood Warnings in Wyoming, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.